Alert archive / Indiana / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 18, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 14, 2024, 6:06 PM EDT for Howard County, Tipton County, Indiana. It was in force for 39 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 6:06 PM EDT (22:06 UTC)
- Expired
- Mar 14, 2024, 6:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Howard County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 6:23 PM EDT | HAIL 0.25 | Windfall, IN | |
| Mar 14, 6:33 PM EDT | HAIL 0.7 | 2 W Sharpsville, IN | |
| Mar 14, 6:34 PM EDT | HAIL 0.7 | Tipton, IN | |
| Mar 14, 6:35 PM EDT | HAIL 2 | 1 Nw Sharpsville, IN | Photo of 1.50 to 2.00 hail. Time estimated from radar. |
| Mar 14, 6:38 PM EDT | HAIL 1 | 1 E Sharpsville, IN | |
| Mar 14, 6:38 PM EDT | HAIL 1.75 | 4 Ne Sharpsville, IN | |
| Mar 14, 6:47 PM EDT | HAIL 2.75 | 2 Se Greentown, IN | Photo of 2.85 inch hail in Jerome. Time estimated from radar. |
| Mar 14, 6:47 PM EDT | HAIL 2.75 | 2 Se Greentown, IN | Photos of 2.85 inch hail in Jerome. Time estimated from radar. |
| Mar 14, 6:48 PM EDT | HAIL 1.5 | 4 Ese Greentown, IN | Home damage from hail. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 5:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
050
WUUS53 KIND 142206
SVRIND
INC067-159-142245-
/O.NEW.KIND.SV.W.0018.240314T2206Z-240314T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
606 PM EDT Thu Mar 14 2024
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Howard County in central Indiana...
Tipton County in central Indiana...
* Until 645 PM EDT.
* At 606 PM EDT, a severe thunderstorm was located 8 miles west of
Tipton, or 12 miles south of Kokomo, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tipton, Windfall, Sharpsville, and Kempton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight EDT for central
Indiana.
&&
LAT...LON 4022 8586 4022 8624 4038 8624 4048 8586
TIME...MOT...LOC 2206Z 253DEG 41KT 4030 8620
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Nield1 follow-up statement
054
WWUS53 KIND 142214
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
614 PM EDT Thu Mar 14 2024
INC067-159-142245-
/O.CON.KIND.SV.W.0018.000000T0000Z-240314T2245Z/
Howard IN-Tipton IN-
614 PM EDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN HOWARD AND TIPTON COUNTIES...
At 614 PM EDT, a severe thunderstorm was located near Tipton, or 10
miles south of Kokomo, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tipton, Windfall, Sharpsville, and Kempton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight EDT for central
Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4022 8586 4022 8624 4038 8624 4048 8586
TIME...MOT...LOC 2214Z 253DEG 41KT 4033 8608
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 5:10 PM EDT, 56 minutes earlier. Its key messages:
- Next round of convection is poised to develop after 5PM...with potential to see severe weather develop late this evening into early overnight hours.
- Breezy during daytime Saturday-Monday, gusts at least 20-30 mph
- Much colder early week, hard freeze expected Monday Night
Area forecast discussion, Mar 14, 5:10 PM EDT, 56 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 510 PM EDT Thu Mar 14 2024 .KEY MESSAGES... - Next round of convection is poised to develop after 5PM...with potential to see severe weather develop late this evening into early overnight hours. - Breezy during daytime Saturday-Monday, gusts at least 20-30 mph - Much colder early week, hard freeze expected Monday Night && .MESOSCALE UPDATE... Issued at 508 PM EDT Thu Mar 14 2024 Current satellite imagery shows a vast area of clearing behind this morning's convective complex. Rapid atmospheric recovery has occurred, and temperatures from I-70 southward have warmed into the lower 70s. A cumulus field has developed, stretching from Illinois into Indiana. Visually, the cumulus has a wavy and flat appearance signifying low-level stability. Across northern Illinois, smooth stratus is flowing southward behind a cold front which can be seen as a thin line of cloud cover spreading south and east. Convective initiation has occurred along this boundary across our northern counties near Lafayette. Further south and west, a more unstable layer signified by ragged and agitated cumulus has since erupted with convective near and west of St Louis. Anvil cirrus from these storms should spread northeast into Indiana over the next several hours. Taking a look at sounding data out of IND, we'll see pronounced low- level capping inversion around 850mb with steep lapse rates above it (7.2 C/Km). Surface lapse rates have been increasing as well as the lower boundary layer continues to recover. Interestingly enough, the 850mb cap has been descending with time which signifies larger-scale subsidence. Indeed, model data shows neutral to even slight height rises through the afternoon. This could also be partly from residual subsidence behind the departing MCS. This may be a mitigating factor for convective coverage this afternoon...at least for a little while. Should the cap and broad subsidence persist, convection may become limited to the cold front itself as it progresses southeastward. With a shear vector nearly parallel to the boundary, quick upscale growth is possible. Hodographs are mainly long and straight, with some low-level curvature from IND south and westward. Shear values over 60 knots are more than enough to support supercells upon initiation, or while things remain discrete. A transition to a mainly linear mode is likely as the evening progresses. In terms of convective hazards, IND soundings show a wide and tall CAPE profile with values between 1500-2000 J/kg. A large amount of the CAPE falls within the hail growth zone and winds increase markedly from there upward for good storm top ventilation. Long straight hodographs, large CAPE, and steep lapse rates mean large hail is one of the primary hazards this afternoon (especially north of I-70). With how high the instability stretches, any discrete cells / supercells may be able to generate hail over 2" in diameter. The best chance for this would be shortly after initiation, before any upscale growth occurs. Secondary threats include damaging winds, as enough momentum remains in the low-level jet to be transfered downward by strong cores. Finally, the threat for tornadoes is also there as some curvature exists in the lowest 1km of the hodograph (which is mainly long and straight above that) along with abundant low- level buoyancy. There also exists a low risk for flash flooding, especially if any storm training occurs. && .SHORT TERM (This evening through Friday)... Issued at 300 PM EDT Thu Mar 14 2024 Quiet weather conditions are expected over the next hour or two across the area due to mesoscale subsidence behind the QLCS which moved through earlier in the day. ACARS soundings show a weak cap just above 850mb from the subsidence. While this is currently inhibiting convection, low-level theta-e advection ahead of an advancing cold front and daytime heating will erode the cap. A additional convection is expected to initiate around the 4-5pm period this afternoon. Moderate instability up to 2500 J/KG of MLCAPE and strong effective bulk-shear will be supportive for supercells this evening. Damaging wind gusts, large to very large hail, and isolated tornadoes are possible with these storms. In addition, training storms could lead to localized flooding. Upscale growth is likely during the evening and storms should gradually move southeast. The threat for severe weather should quickly begin to diminish around midnight as the better instability shift south. Scattered showers and storms are still likely to continue south of I-70 through the late overnight hours due to how slow the cold front is moving. By Friday morning, look for the front to be in the process of exiting the area. Showers may still be ongoing over southern counties along and just ahead of the cold front. Other than morning showers across the south, surface high pressure building in will provide quiet weather conditions for the end of the work week. Look for clouds to quickly clear during the afternoon once drier air filters in. This will provide some slight warming. However, cloud cover early in the day combined with cold air advection should greatly limit diurnal heating. Highs will range from the low to mid 50s. && .LONG TERM (Friday night through Thursday)... Issued at 305 PM EDT Thu Mar 14 2024 Friday night through Sunday... Essentially dry and breezy conditions will be the rule through this weekend as the region transitions to at least a brief colder pattern. Cooler high pressure centered over the Rockies will build eastward into the region...although the more distinct feature will be a rather potent cyclone sliding east across southern Canada, fueled by a stronger late-winter upper trough plunging down the Upper Midwest on Saturday. Associated stronger, yet moisture-starved cold front to cross the CWA around Saturday evening. Wind gusts should peak during daylight hours around 20-30 mph each day, both from the SW ahead of the boundary SAT... and then from more WNW/NW directions through early next week. Monday through Thursday... Mainly dry conditions will be the rule through most of the next workweek as rather broad Canadian surface high pressure progresses from the northern Plains to the Gulf coast by the mid-week. This ridge will suppress most Gulf moisture while upper forcing is limited to a deeper/more amplified trough that will cross the Midwest Monday...before a broad zonal pattern takes over while slowly see-sawing from chilly northwesterly to more seasonable westerly flow. While guidance is continuing to show at least a 24-hour period around the Monday timeframe with H850 temperatures below the critical negative 8 degrees level to initiate convective snow showers...recent trends are favoring less-organized forcing so have removed slight chance POPs for time being...although wet snow flurries will certainly be possible, especially over the region's northeastern half which will be downwind of flow off of southern Lake Michigan. Passing weak waves embedded in the arriving zonal pattern around the Tuesday timeframe will favor variable cloudiness with ceilings more likely over northern portions of the Midwest. Readings will be mainly near to slightly below normal past what should be a chillier day Monday with highs in mainly the 35-40F range under the passing trough. And what should be widespread 25- 30F minimums both Sunday night and Monday night. Any early vegetation would be at risk during pre-dawn hours, although sustained winds of at least 5-10 mph would at least discourage frost formation. Chances for what may be more conversational/light rain return around the Thursday timeframe as the overall split upper flow supports a weak southern wave lifting towards the region from the southern Plains. Staunch zonal flow along the northern CONUS should prevent the ridge- building that has lead to frequent unseasonably mild conditions over the past month...with instead slight moderation only allowing highs in the 50s across the CWA Wednesday and Thursday. && .AVIATION (18Z TAF Issuance)... Issued at 140 PM EDT Thu Mar 14 2024 Impacts: - Second round of convection expected this evening...with gusts up to 40KT, MVFR CIG/VIS in/near stronger storms - Winds this afternoon (during lull in convection) gusting to 25KT - Mainly SCT clouds for a few hours into late afternoon will thicken from return of convection late-day...and deteriorate into MVFR and IFR later tonight from north to south - Southwesterly winds sustained at 10-15KT...veering behind slowly- passing cold front...to northerly by 7Z at KLAF, and by 15Z at KBMG Discussion: The next round of numerous/widespread showers and embedded convection will develop around the 22Z-00Z timeframe...with convection chances lasting through around 06Z. MVFR/IFR conditions can be expected under TSHRA...while winds will be in excess of 40KT in/near strong to possibly severe cells, although confidence in stronger gusts at any terminal not great enough to include in any TAF. Outside of convection, low-VFR ceilings should scatter out for a few hours late this afternoon. Clouds to increase to BKN amid expanding convection early this evening...with CIGs then dropping to MVFR/IFR later tonight behind the slowly passing cold front, and MVFR arriving around 03Z at KLAF. Winds, outside of cells, will be gusty at times through the evening... from 210-240 degrees through at least 01Z...with flow to veer steadily to northerly following the slowly-passing cold front tonight. && .IND WATCHES/WARNINGS/ADVISORIES...None. && MESOSCALE...Eckhoff SHORT TERM...Melo LONG TERM...AGM AVIATION...AGM
Hazardous weather outlook, Mar 14, 3:42 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 342 PM EDT Thu Mar 14 2024 INZ021-028>031-035>049-051>057-060>065-067>072-151945- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- 342 PM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for Central Indiana. .DAY ONE...Through Tonight. Numerous thunderstorms will occur across central Indiana through tonight. The best chance for severe potential will be between 500 PM and 100 AM EDT. Damaging winds, large hail, tornadoes, and flooding are all possible. While storm motion may vary at times through tonight, overall motion to the east around 45-55 mph is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Isolated thunderstorms may linger early Friday, especially across southeast portions of central Indiana. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely sometime this evening after 500 PM EDT. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind AGM
In the hours before
Local storm report, Mar 14, 12:51 PM EDT, 5 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1251 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM Tstm Wnd Dmg 1 WNW Spurgeons Corner 39.08N 86.16W
03/14/2024 Brown IN Public
Scattered tree limbs broken. Probably only
30 to 40 mph wind gusts.
&&
BHSpecial weather statement, Mar 14, 12:56 PM EDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1256 PM EDT Thu Mar 14 2024
INZ049-056-057-064-065-141730-
Rush IN-Decatur IN-Bartholomew IN-Henry IN-Shelby IN-
1256 PM EDT Thu Mar 14 2024
...Strong thunderstorms will impact portions of eastern Shelby, Rush,
northern Decatur, northeastern Bartholomew and southern Henry
Counties through 130 PM EDT
...
At 1255 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Castle to 12 miles south of
Shelbyville. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Shelbyville, New Castle, Greensburg, Rushville, Adams, Knightstown,
Hope, Flat Rock, Milford, Geneva, St. Paul, Carthage, Spiceland,
Lewisville, Milroy, Glenwood, Straughn, Dunreith, Greensboro, and
Waldron.
This includes the following highways...
Interstate 70 between mile markers 116 and 133.
Interstate 74 between mile markers 116 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central and east central Indiana.
&&
LAT...LON 3979 8522 3979 8530 3931 8530 3929 8589
3993 8549 3996 8520
TIME...MOT...LOC 1655Z 248DEG 47KT 3992 8542 3936 8579
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MESpecial weather statement, Mar 14, 1:03 PM EDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
103 PM EDT Thu Mar 14 2024
INZ071-141730-
Jackson IN-
103 PM EDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of central Jackson
County through 130 PM EDT
...
At 103 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Brownstown, or 15 miles east of Bedford, moving east at
40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Seymour, Brownstown, Medora, Vallonia, Cortland, and Pleasant View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central Indiana.
&&
LAT...LON 3880 8628 3889 8628 3900 8588 3879 8586
TIME...MOT...LOC 1703Z 256DEG 33KT 3885 8621
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MESpecial weather statement, Mar 14, 1:23 PM EDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
123 PM EDT Thu Mar 14 2024
INZ071-072-141800-
Jackson IN-Jennings IN-
123 PM EDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of southeastern Jackson
and southwestern Jennings Counties through 200 PM EDT
...
At 122 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Brownstown, or 8 miles south of Seymour, moving
east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Crothersville and Paris Crossing.
This includes Interstate 65 between mile markers 37 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central and southeastern Indiana.
&&
LAT...LON 3873 8589 3876 8591 3875 8592 3876 8596
3875 8598 3877 8598 3876 8601 3888 8597
3891 8554 3888 8554 3888 8557 3885 8557
3885 8561 3882 8561 3882 8570 3883 8573
3881 8579 3874 8584 3873 8587
TIME...MOT...LOC 1722Z 263DEG 42KT 3882 8592
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MELocal storm report, Mar 14, 1:28 PM EDT, 4 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
128 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM Hail 2 SSW Zionsville 39.92N 86.28W
03/14/2024 M0.75 inch Marion IN Public
&&
BHLocal storm report, Mar 14, 4:29 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
429 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Tstm Wnd Dmg 1 ENE Edinburgh 39.36N 85.94W
03/14/2024 Shelby IN Public
Delayed report. Thunderstorm winds blew a
semi across I-65 southbound near exit with
Indiana Route 252. Time estimated from
radar.
&&
BHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 11:00 PM EDT | Special Weather Statement | IND | Vigo | 45 min |
| Mar 13, 11:19 PM EDT | Severe Thunderstorm Warning | IND | Vermillion, Vigo | 26 min |
| Mar 13, 11:43 PM EDT | Special Weather Statement | IND | Vigo | 32 min |
| Mar 14, 12:09 AM EDT | Special Weather Statement | IND | Parke | 36 min |
| Mar 14, 12:36 AM EDT | Special Weather Statement | IND | Owen | 24 min |
| Mar 14, 12:43 AM EDT | Special Weather Statement | IND | Owen | 32 min |
| Mar 14, 1:01 AM EDT | Special Weather Statement | IND | Morgan | 29 min |
| Mar 14, 1:17 AM EDT | Special Weather Statement | IND | Putnam | 28 min |
| Mar 14, 1:32 AM EDT | Special Weather Statement | IND | Morgan | 43 min |
| Mar 14, 1:49 AM EDT | Special Weather Statement | IND | Bartholomew | 41 min |
| Mar 14, 10:26 AM EDT | Special Weather Statement | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 49 min |
| Mar 14, 10:37 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 38 min |
| Mar 14, 10:48 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 21 days |
| Mar 14, 10:48 AM EDT | Severe Thunderstorm Warning | IND | Sullivan, Vigo | 27 min |
| Mar 14, 11:06 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Fountain, Hendricks, Montgomery and 5 more | 24 min |
| Mar 14, 11:24 AM EDT | Special Weather Statement | IND | Clay, Hendricks, Owen, Putnam | 36 min |
| Mar 14, 11:29 AM EDT | Special Weather Statement | IND | Boone, Carroll, Clinton, Howard, Tipton | 31 min |
| Mar 14, 11:48 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 27 min |
| Mar 14, 11:52 AM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 23 min |
| Mar 14, 11:54 AM EDT | Special Weather Statement | IND | Marion, Morgan | 36 min |
| Mar 14, 12:06 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Marion, Morgan, Shelby | 24 min |
| Mar 14, 12:21 PM EDT | Special Weather Statement | IND | Delaware, Madison | 24 min |
| Mar 14, 12:22 PM EDT | Special Weather Statement | IND | Bartholomew, Brown, Johnson, Shelby | 38 min |
| Mar 14, 12:25 PM EDT | Special Weather Statement | IND | Hancock, Henry | 35 min |
| Mar 14, 12:47 PM EDT | Special Weather Statement | IND | Delaware, Henry, Randolph | 28 min |
| Mar 14, 12:56 PM EDT | Special Weather Statement | IND | Decatur, Henry, Rush | 34 min |
| Mar 14, 1:03 PM EDT | Special Weather Statement | IND | Jackson | 27 min |
| Mar 14, 1:23 PM EDT | Special Weather Statement | IND | Scott | 37 min |
| Mar 14, 1:41 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 19 min |
| Mar 14, 5:54 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 51 min |
| Mar 14, 6:21 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 39 min |
| Mar 14, 6:42 PM EDT | Special Weather Statement | IND | Boone | 33 min |
| Mar 14, 6:49 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 26 min |
| Mar 14, 6:53 PM EDT | Special Weather Statement | IND | Delaware, Madison | 67 min |
| Mar 14, 6:53 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 37 min |
| Mar 14, 7:03 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 27 min |
| Mar 14, 7:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 42 min |
| Mar 14, 7:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 31 min |
| Mar 14, 7:21 PM EDT | Tornado Warning | IND | Delaware | 24 min |
| Mar 14, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Tipton | 32 min |
| Mar 14, 7:34 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 26 min |
| Mar 14, 7:39 PM EDT | Tornado Warning | IND | Delaware, Randolph | 51 min |
| Mar 14, 7:40 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison | 35 min |
| Mar 14, 7:48 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 42 min |
| Mar 14, 7:51 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Montgomery | 39 min |
| Mar 14, 7:54 PM EDT | Severe Thunderstorm Warning | IND | Parke, Sullivan, Vermillion, Vigo | 36 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.